# SDR SWAA020345

- Difficulty date: February 12, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 12,720 hours, 7,847 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Part number: 65C26869
- Part serial: FAM1770
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, L/E SLATS WOULD NOT RETRACT AFTER T/O.  REMOVED AND REPLACED AUTO SLAT CONTROL VALVE PER MM.
